On the invariant distributions of \(C^2\) circle diffeomorphisms of irrational rotation number
A. Navas is indebted to A. Kocsard for his interest on this Note as well as many useful conversations on the subject. He would also like to acknowledge the support of the Fondecyt Grant 1120131 and the “Center of Dynamical Systems and Related Fields” (DySyRF). A. Navas and M. Triestino would like to thank ICTP-Trieste for the hospitality at the origin of this work.
- 2.Avila, A., Kocsard, A.: Invariant distributions for higher dimensional quasiperiodic maps (preprint, 2012).Google Scholar
- 4.Herman, M.: Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations. Publ. Math. de l’IHÉS. 49, 5–233 (1979)Google Scholar
- 5.Kodama, H., Matsumoto, S.: Minimal \(C^1\)-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. AMS (in press)Google Scholar
- 6.Navas, A.: Groups of circle diffeomorphisms. In: Chicago Lectures in Mathematics (2011)Google Scholar